Can a cortisone shot to the knee bring on an anxiety bout. i suffer from gad in fact going through now but feeling better and am on cymbalta (duloxetine). ?
1 doctor answer • 2 doctors weighed in
Neurology 35 years experience
Yes and No: If you suffer from elevated anxiety levels just at baseline then, perhaps the SHOT ITSELF could've triggered a wave of anxiety that caused you to feel nervous. Highly unlikely to have been a side effect of the medication since it was only a single dose and small in amount and localized to the knee and not the bloodstream. More questions? www.healthtap.com/drsaghafi Key Code: PDXFNR
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsReviewed >2 years ago
Last updated Aug 29, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.